# SDR SWAA032689

- Difficulty date: December 8, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 48,604 hours, 39,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 CHECK FOUND SKIN CRACK AT BS 520 STRINGER 12R. REPAIRED CRACK PER SRM.  (M)
